# SDR 98FDEA00375

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control
- Condition: Failure
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-0143, STA-TPE, LOSS OF CABIN PRESS CLIMBING TO FL310.  CABIN PRESS CONTINUED TO CLIMB PAST 10000 FT.  AUTO PRESS WAS INEFFECTIVE A DESCENT WAS BEGUN AND MANUAL PRESS BROUGHT PRESS BELOW 10000 FT.  UPON DESCENDING BELOW 18000 FT FLIGHT REMAINED IN MANUAL PRESS MODE.  A/C RELEASED FOR SERVICE PER MEL/CDL 21-44.  PERFORMED THE CPC 1 AND 2 TEST FOUND CPC NR 1 TEST FAILURE.  TRIED TO REPLACE WITH NEW CONTROLLER, NO HELP.  ITEM DEFERRED PER MEL 21-44.  C/B PULLED.  NR 1 CPC BITE TEST SHOWED TORQUE MOTOR CONTROL FAILED, THE ORIGINAL CPC WAS REINSTALLED.
